V. I. Arnold, Ordinary differential equations. Universitext, Translated from the Russian by Roger Cooke, 2006.

C. Baranger, Modélisation, étude mathématique et simulation des collisions dans les fluides complexes, 2004.

C. Baranger and L. Desvillettes, COUPLING EULER AND VLASOV EQUATIONS IN THE CONTEXT OF SPRAYS: THE LOCAL-IN-TIME, CLASSICAL SOLUTIONS, Journal of Hyperbolic Differential Equations, vol.03, issue.01, pp.1-26, 2006.
DOI : 10.1142/S0219891606000707

C. Bardos, F. Golse, B. Perthame, and R. Sentis, The nonaccretive radiative transfer equations: Existence of solutions and Rosseland approximation, Journal of Functional Analysis, vol.77, issue.2, pp.434-460, 1988.
DOI : 10.1016/0022-1236(88)90096-1

E. Battaner, Astrophysical fluid dynamics, 1996.
DOI : 10.1017/CBO9781139170475

S. Belkov, P. Gasparyan, Y. Kochubei, and E. Mitrofanov, Average-ion model for calculating the state of a multicomponent transient nonequilibrium highly charged ion plasma, Journal of Experimental and Theoretical Physics, vol.84, issue.2, 1997.
DOI : 10.1134/1.558114

H. Brezis, Analyse fonctionnelle Collection Mathématiques Appliquées pour la Maîtrise . [Collection of Applied Mathematics for the Master's Degree], Théorie et applications. [Theory and applications], 1983.

C. Buet and B. Després, Asymptotic analysis of fluid models for the coupling of radiation and hydrodynamics. Journal for quantitative spectroscopy and radiative transfer, pp.3-4385, 2004.

B. Cagnac, L. Tchang-brillet, and J. Pebay-peyroula, Physique atomique, Tom 1, Atomes et rayonnement : interactions électromangnétiques, 1975.

A. Djaoui and S. Rose, Calculation of the time-dependent excitation and ionization in a laser-produced plasma, Journal of Physics B: Atomic, Molecular and Optical Physics, vol.25, issue.11, 1992.
DOI : 10.1088/0953-4075/25/11/026

C. P. Dullemond, Radiative transfer in compact circumstellar nebulae, 1999.

L. C. Evans, Partial differential equations, Graduate Studies in Mathematics, vol.19, 1998.

G. Faussurier, C. Blancard, and E. Berthier, Nonlocal thermodynamic equilibrium self-consistent average-atom model for plasma physics, Physical Review E, vol.63, issue.2, p.26401, 0139.
DOI : 10.1103/PhysRevE.63.026401

K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Communications on Pure and Applied Mathematics, vol.88, issue.2, pp.345-392, 1954.
DOI : 10.1002/cpa.3160070206

D. Gilbarg, The Existence and Limit Behavior of the One-Dimensional Shock Layer, American Journal of Mathematics, vol.73, issue.2, pp.256-274, 1951.
DOI : 10.2307/2372177

P. Godillon-lafitte and T. Goudon, A Coupled Model for Radiative Transfer: Doppler Effects, Equilibrium, and Nonequilibrium Diffusion Asymptotics, Multiscale Modeling & Simulation, vol.4, issue.4, pp.1245-1279, 2005.
DOI : 10.1137/040621041

URL : https://hal.archives-ouvertes.fr/hal-00785328

E. Godlewski and P. Raviart, Hyperbolic systems of conservation laws, of Mathématiques & Applications (Paris) [Mathematics and Applications]. Ellipses, 1991.
URL : https://hal.archives-ouvertes.fr/hal-00113734

F. Golse, P. Lions, B. Perthame, and R. Sentis, Regularity of the moments of the solution of a Transport Equation, Journal of Functional Analysis, vol.76, issue.1, pp.110-125, 1988.
DOI : 10.1016/0022-1236(88)90051-1

F. Golse, B. Perthame, and R. Sentis, Un résultat de compacité pour les équations de transport et application au calcul de la limite de la valeur propre principale d'un opérateur de transport, C. R. Acad. Sci. Paris Sér. I Math, vol.301, issue.7, pp.341-344, 1985.

J. Goodman, Nonlinear asymptotic stability of viscous shock profiles for conservation laws, Archive for Rational Mechanics and Analysis, vol.22, issue.4, pp.325-344, 1986.
DOI : 10.1007/BF00276840

M. A. Heaslet and B. S. Baldwin, Predictions of the Structure of Radiation-Resisted Shock Waves, Physics of Fluids, vol.6, issue.6, pp.781-791, 1963.
DOI : 10.1063/1.1706814

A. M. Il-in and O. A. Ole?-inik, Behavior of solutions of the Cauchy problem for certain quasilinear equations for unbounded increase of the time, Dokl. Akad. Nauk SSSR, vol.120, pp.25-28, 1958.

T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Archive for Rational Mechanics and Analysis, vol.168, issue.3, pp.181-205, 1975.
DOI : 10.1007/BF00280740

S. Kawashima and A. Matsumura, Asymptotic stability of traveling wave solutions of systems for one-dimensional gas motion, Communications in Mathematical Physics, vol.20, issue.1, pp.97-127, 1985.
DOI : 10.1007/BF01212358

S. Kawashima, Y. Nikkuni, and S. Nishibata, The initial value problem for hyperbolicelliptic coupled systems and applications to radiation hydrodynamics In Analysis of systems of conservation laws, Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math, vol.99, pp.87-127, 1997.

S. Kawashima and S. Nishibata, Shock Waves for a Model System of the Radiating Gas, SIAM Journal on Mathematical Analysis, vol.30, issue.1, pp.95-117, 1999.
DOI : 10.1137/S0036141097322169

S. Kawashima and T. Nishida, Global solutions to the initial value problem for the equations of one-dimensional motion of viscous polytropic gases, Journal of Mathematics of Kyoto University, vol.21, issue.4, pp.825-837, 1981.
DOI : 10.1215/kjm/1250521915

S. Kawashima and S. Nishibata, CAUCHY PROBLEM FOR A MODEL SYSTEM OF THE RADIATING GAS: WEAK SOLUTIONS WITH A JUMP AND CLASSICAL SOLUTIONS, Mathematical Models and Methods in Applied Sciences, vol.09, issue.01, pp.69-91, 1999.
DOI : 10.1142/S0218202599000063

D. Kröner, Numerical schemes for conservation laws Wiley-Teubner Series Advances in Numerical Mathematics, 1997.

B. Lapeyre, É. Pardoux, and R. Sentis, Méthodes de Monte-Carlo pour les équations de transport et de diffusion, Lattanzio, C. Mascia, and D. Serre. Shock waves for radiative hyperbolic?elliptic systems. ArXiv Mathematics e-prints, 1998.

C. Lattanzio and P. Marcati, Global well-posedness and relaxation limits of a model for radiating gas, Journal of Differential Equations, vol.190, issue.2, pp.439-465, 2003.
DOI : 10.1016/S0022-0396(02)00158-4

P. D. Lax, Hyperbolic systems of conservation laws, II. Comm. Pure Appl. Math, vol.10, pp.537-566, 1957.
DOI : 10.1090/cln/014/10

P. D. Lax, Hyperbolic systems of conservation laws and the mathematical theory of shock waves, Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, 1973.

P. D. Lax, Hyperbolic partial differential equations, Courant Lecture Notes in Mathematics. New York University Courant Institute of Mathematical Sciences, vol.14, 2006.
DOI : 10.1090/cln/014

R. J. Leveque, Numerical methods for conservation laws, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, 1992.

C. Lin, J. Coulombel, and T. Goudon, Shock profiles for non-equilibrium radiating gases, Physica D: Nonlinear Phenomena, vol.218, issue.1, pp.83-94, 2006.
DOI : 10.1016/j.physd.2006.04.012

URL : https://hal.archives-ouvertes.fr/hal-00019915

P. Lions, Mathematical topics in fluid mechanics Incompressible models, of Oxford Lecture Series in Mathematics and its Applications, 1996.

P. Lions, Mathematical topics in fluid mechanics Compressible models, of Oxford Lecture Series in Mathematics and its Applications, 1998.

H. Liu and E. Tadmor, Critical Thresholds in a Convolution Model for Nonlinear Conservation Laws, SIAM Journal on Mathematical Analysis, vol.33, issue.4, pp.930-945, 2001.
DOI : 10.1137/S0036141001386908

R. Lowrie, D. Mihalas, and J. Morel, Comoving-frame radiation transport for nonrelativistic fluid velocities, Journal of Quantitative Spectroscopy and Radiative Transfer, vol.69, issue.3, 2001.
DOI : 10.1016/S0022-4073(00)00085-6

R. B. Lowrie, J. E. Morel, and J. A. Hittinger, The Coupling of Radiation and Hydrodynamics, The Astrophysical Journal, vol.521, issue.1, pp.432-450, 1999.
DOI : 10.1086/307515

N. Madras, Lectures on Monte Carlo methods, volume 16 of Fields Institute Monographs, 2002.

A. Majda, Compressible fluid flow and systems of conservation laws in several space variables, Applied Mathematical Sciences, vol.53, 1984.
DOI : 10.1007/978-1-4612-1116-7

A. Matsumura and T. Nishida, Initial boundary value problems for the equations of motion of compressible viscous and heat-conductive fluids, Communications in Mathematical Physics, vol.13, issue.4, pp.445-464, 1983.
DOI : 10.1007/BF01214738

A. Matsumura and K. Nishihara, On the stability of travelling wave solutions of a one-dimensional model system for compressible viscous gas, Japan Journal of Applied Mathematics, vol.16, issue.1, pp.17-25, 1985.
DOI : 10.1007/BF03167036

D. Mihalas and R. I. Klein, On the Solution of the Time-Dependent inertial-Frame Equation of radiative Transfer in Moving Media to, Journal of Computational Physics, vol.46, issue.1, pp.97-137, 1982.
DOI : 10.1016/0021-9991(82)90007-9

D. Mihalas and B. , Weibel-Mihalas. Foundations of radiation hydrodynamics, 1984.

S. Nishibata, ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO A MODEL SYSTEM OF RADIATING GAS WITH DISCONTINUOUS INITIAL DATA, Mathematical Models and Methods in Applied Sciences, vol.10, issue.08, pp.1209-1231, 2000.
DOI : 10.1142/S0218202500000598

G. C. Pomraning, The Equations of Radiation Hydrodynamics, 1973.

L. Pontriaguine, Équations différentielles ordinaires, Éditions Mir, 1975.

R. Rutten, Radiative Transfer in Stellar Atmospheres, 2003.

S. Schochet and E. Tadmor, The regularized Chapman-Enskog expansion for scalar conservation laws, Archive for Rational Mechanics and Analysis, vol.28, issue.2, pp.95-107, 1992.
DOI : 10.1007/BF00375117

D. Serre, Systems of conservation laws. 1 Hyperbolicity, entropies, shock waves, Translated from the 1996 French original by I, 1999.
URL : https://hal.archives-ouvertes.fr/ensl-01402415

D. Serre, $L^1$-Stability of Constants in a Model for Radiating Gases, Communications in Mathematical Sciences, vol.1, issue.1, pp.197-205, 2003.
DOI : 10.4310/CMS.2003.v1.n1.a12

T. C. Sideris, Formation of singularities in three-dimensional compressible fluids, Communications in Mathematical Physics, vol.86, issue.4, pp.475-485, 1985.
DOI : 10.1007/BF01210741

J. Smoller, Shock waves and reaction-diffusion equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, vol.258, 1994.

M. E. Taylor, Partial differential equations. III, Applied Mathematical Sciences Nonlinear equations, vol.117, 1997.

G. J. Van-zadelhoff, C. P. Dullemond, F. F. Van-der-tak, J. A. Yates, S. D. Doty et al., Numerical methods for non-LTE line radiative transfer: Performance and convergence characteristics, Astronomy & Astrophysics, vol.395, issue.1, 2002.
DOI : 10.1051/0004-6361:20021226

Y. B. Zeldovich and Y. P. Raizer, Physics of shock waves and high-temperature hydrodynamic phenomena, 1966.

X. Zhong and S. Jiang, Local existence and finite-time blow-up in multidimensional radiation hydrodynamics. preprint, pp.2006-2018